# SDR AALA2020062539004

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,323 hours, 27,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3176
- Condition: Inoperative
- Location: Cabin
- Part time: 38,693 hours, 23,657 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT CENTER EMERGENCY LIGHT POWER SUPPLY UNIT WILL NOT TEST.  REPLACED 12WL POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
